Nhảy đến nội dung

Topological Methods for some classes of differential variational inequalities

Authors: 

Nguyen Van Loi, Tran Dinh Ke, Caleri Obukhovskii, and Pietro Zecca

Source title: 
Journal of nonlinear and Convex Analysis, 17(3): 403-419, 2016 (ISI)
Academic year of acceptance: 
2015-2016
Abstract: 

In this paper the topological methods are applied to study various problems for some classes of differential variational inequalities (DVIs) including Cauchy problem for fractional DVIs, DVIs with nonlocal initial conditions.